# SDR SWAA2024010326157

- Difficulty date: November 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242WF FWD I/B CORNER IS SOFT.<[01] REPAIRED FWD I/B CORNER ON AFT FLOOR PANEL 242WF IAW SRM 53-00-50-2R-6.;[02] VERIFIED REPAIR OF FLOOR PANEL 242WF IAW SRM 53-00-50-2R-6.;[03] WORKSCOPE COMPLETE.
